# SDR CA120829002

- Difficulty date: June 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Support
- Part number: 206033426001
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 8,808 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FOUND A CRACK ORIGINATING FROM HOLE ON TAIL ROTOR GEAR BOX SUPPORT. NO FURTHER DETAILS WERE PROVIDED.  PART WAS REPLACED.
